Tohoku Mathematical Journal

On the invariant $\Gamma (\alpha)$ in $C^*$-dynamical systems

Akitaka Kishimoto and Hiroshi Takai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 30, Number 1 (1978), 83-94.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178230099

Digital Object Identifier
doi:10.2748/tmj/1178230099

Mathematical Reviews number (MathSciNet)
MR0482245

Zentralblatt MATH identifier
0392.46045

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 22D10: Unitary representations of locally compact groups 28A65

Citation

Kishimoto, Akitaka; Takai, Hiroshi. On the invariant $\Gamma (\alpha)$ in $C^*$-dynamical systems. Tohoku Math. J. (2) 30 (1978), no. 1, 83--94. doi:10.2748/tmj/1178230099. https://projecteuclid.org/euclid.tmj/1178230099


Export citation

References

  • [1] C. A. AKEMANN, G. K. PEDERSEN AND J. TOMIYAMA, Multipliers of C*-algebras, J. Func. Anal., 13 (1973), 277-301.
  • [2] O. BEATTELI, Inductive limits of finite dimensional C*-algebras, Trans. Amer. Math. Soc., 172 (1972), 195-234.
  • [3] A. CONNES AND M. TAKESAKi, The flow of weights on factors of type III, Thoku Math J., 29 (1977), 473-575.
  • [4] J. DIXMIER, Sur les C*-algebres, Bull. Soc. Math. France., 88 (1960), 95-112
  • [5] R. H. HERMAN AND M. TAKESAKI, States and automorphism groups of operator algebras, Commun. Math. Phys., 19 (1970), 142-160.
  • [6] Y. NAKAGAMI, Dual action of a von Neumann algebra and Takesaki's duality for a locall compact group, Publ. Res. Inst. Math. Sci. Kyoto University, 29 (1977), 727-775.
  • [7] D. OLESEN, Inner *-automorphisms of simple C*-algebras, Commun. Math. Phys., 44 (1975), 175-190.
  • [8] D. OLESEN, G. K. PEDERSEN AND E. STRMER, Periodic automorphisms of simple C* algebras, Preprint (1976).
  • [9] E. STORMER, The even CAR-algebra, Commun. Math. Phys., 16 (1970), 136-137
  • [10] H. TAKAI, On a duality for crossed products of C*-algebras, J. Func. Anal., 19 (1975), 25-39.
  • [11] H. TAKAI, The quasi-orbit space of continuous C*-dynamical systems, Trans. Amer. Math Soc., 216 (1976), 105-113.
  • [12] G. ZELLER-MEIER, Produits croises d'une C*-algebre par un groupe d'automorphismes, J. Math, pures et appl., 47 (1968), 101-239.